# SDR FDEA201209273474

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: A55177134217
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR THE TRAILING EDGE PANEL ATTACHMENT RIB "RT" IS CRACKED .400", OFF ACFT PART.  R & R UPPER ATTACH ANGLE ON RT SIDE OF HORIZONTAL STAB REAR SPAR AT RIB 5  8"  IAW SRM 51-40-21. FABRICATED ATTACH ANGLE IAW SRM 55-13-11 AND DWG A55177134. LOCATED AND DRILLED ATTACH ANGLE IAW SRM 51-40-40 AND 51-72-10.
